# SDR DL72L991116

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Nr 1 Le Flap
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE (AMBER LIGHT) INDICATION EXT AT FLAPS 5 POSITION.  AFTER EXAMINATION IT WAS DETERMINED THAT L/E FLAP NR 1 FAILED TO EXTEND PROPERLY.  AFTER TOUCHDOWN, L/E FLAPS LIGHT TURNED GREEN AND POS IND APPEARED NORMAL.  ADJUSTED NR 1 L/E FLAP SWITCH PER MM, CHECKS NORMAL.
